I was taking wellbutrin & ritalin & didn't have probs with seizures ever. The problems with seizures they've had with them are like you said people prone to them..like who have had one before. Or by overdosing. That's why most dr try to stick with sr as appose to xr cuz you're not taking as much at a time.
wellbutrin can act as a stimulant-like drug though too so that it combo with the ritalin made me a little more anxious...but I was on just 10 mgs of ritalin twice a day & 100 mgs of wellbutrin a day.
thanks for the words im so scared to pop that wellbutri today im going to be on 150 mg twice a day and im on 10 mg ritalin once or twice a day.....plus xanx how did u do on the wellbutrin..did it help you did u have initial side effects?
The above poster gave you great advice. Wellbutrin is more stimulating and can make your anxiety worse. Not all people have this problem but some do. Have you thought about switching from Xananx to Klonopin? Are you starting off on 300 mgs total a day? Remar
yes 150in and am and 150 in pm was on 40 mg prozac,,it sucked..........so far today on one im ok but still worried about all the meds together saying more at risk for seizure than i am about anxiety i have xanx for that
How are things going with the Wellbutrin? Are you able to tolerate 300mgs? Let us know and take care. Remar
i guess im doing ok,i cant tell its helping yet..no added energyand still depressed,I had had face neck shoulder pain under right breast sincemarch and it had gone away now its back this morning..but thinkung its stress as me and hubby fought last night and maybe i slept all tensed up..i stll worry of siezure on wellbutrin sr and my other meds,,,cant tell the ritalin is helping eithr and i drank 3 beers last night
I kept having tingling in my body the last few days so dr stopped the ritalin and put me back on 30 mg of prozac along with the wellbutrin sr and my xaanx..my xaanx is a differnt brand and im just wondering if that could be the tingling affect instead of the ritalin Prozac makes me tired but i do think it helped some cause since beiing off and on the wllbhtrin sr i felt more depressed guess the wellbutrin hasnt kicked in